# SDR CA080610001

- Difficulty date: June 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 206010467105
- Condition: Mismarked
- Location: Swashplate
- Component: Swashplate
- Component part number: 206010450129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MFG HAS BEEN MADE AWARE THAT A QUANTITY OF 94 LEVER ASEMBLIES HAVE BEEN MIS-IDENTIFIED AS -107 INSTEAD OF -105 AS REQUIRED BY ENGINEERING DRAWING NOTE. -105 IS A TIME LIFED COMPONENT AND GOVERNED BY MM CHAPTER 4 , -107 IS NOT.
